# SDR SWAA2020011340393

- Difficulty date: January 5, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 66,031 hours, 39,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT BY FORWARD L/H JUMP SEAT WAS LOOSE.          / R&R LENS PER AMM.
